# SDR SWIA201126373

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 27,828 hours, 23,098 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"GEAR DISAGREE" MESSAGE WITH LEFT LANDING GEAR SHOWING RED.  (FLT 6726)  REPLACED LEFT MLG SIDESTAY ACTUATOR.  P/N OFF 17008-115 S/N OFF 01207.
